# SDR YENA2023082400988

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 42,401 hours, 15,062 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8356, MBJ-EWR. 'ODOR RETURNED IN DESCENT MORE NOTICEABLE IN THE CLOUDS STARTED AT ABOUT FL 270,' (SUPPLEMENTAL INFORMATION TO FOLLOW)
